MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-02
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Other mail address: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer that the mega 7.5fr.40cc iab had an issue displaying the arterial waveform.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields h3 d9 b4 g3 g4 g6 h1 h2 h6 type of investigation investigation findings component codes investigation conclusions h11 the iab was returned with the membrane completely unfolded and blood on the exterior of the the extender and pressure tubing were also returned a kink was found on the catheter tubing near the y fitting approximately 759cm from iab tip a second kink was observed on the catheter tubing and inner lumen near the y fitting approximately 765cm from iab tip the technician attempted to insert a 0025 laboratory guide wire through the inner lumen of the returned iab and found that the inner lumen occluded the technician was unable to clear the occlusion however evidence of dried blood was observed at the tip of the guide wire the condition of the iab as received indicated kinks in the catheter tubing and inner lumen an occlusion of dried blood in the inner lumen a kink in the inner lumen and an occlusion of dried blood in the inner lumen can cause the reported problem we are unable to determine how this may have occurred the evaluation confirmed the reported problem a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required the condition of the iab as received indicated kinks in the catheter tubing and inner lumen an occlusion of dried blood in the inner lumen a kink in the inner lumen and an occlusion of dried blood in the inner lumen can cause the reported problem we are unable to determine how this may have occurred the evaluation confirmed the reported problem.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (return to manufacture date), g3, g6, h2, h11.Corrected fields: h6 (investigation findings).
 
Additional Manufacturer Narrative
Updated fields b4 g3 g6 h1 h2 h6 type of investigation findings component codes investigation conclusions h11.The condition of the iab as received indicated kinks in the catheter tubing and inner lumen an occlusion of dried blood in the inner lumen a kink in the inner lumen and an occlusion of dried blood in the inner lumen can cause the reported problem we are unable to determine how this may have occurred the evaluation confirmed the reported problem a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.

Brand Name
MEGA 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24466305
Report Number2248146-2026-0000728
Device Sequence Number10230299
Product Code DSP
UDI-Device Identifier10607567107981
UDI-Public(01)10607567107981(10)3000435748(17)271211(11)241211
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-02
Device Catalogue Number0684-00-0295-02
Device Lot Number3000435748
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2026
Supplement Date Received by Manufacturer03/30/2026
04/07/2026
04/15/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/31/2026
04/10/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE PUMP.
Patient SexUnknown